# SDR SWAA062230

- Difficulty date: June 28, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 67,439 hours, 64,122 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: PH2300L
- Condition: Crazed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, EEPLS PHOTOLUMINESCENT STRIP CRAZED AT ROW 13 ABC TO ROW 15 ABC.  REMOVED AND REPLACED PHOTOLUMINESCENT STRIP PER MM.
